# SDR USAA070001

- Difficulty date: July 10, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N918TS
- Make and model: Boeing 727225
- Aircraft serial: 20445
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Closed
- Location: Main Pax
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLT 6816 - LGA-BOS - AFTER TAKEOFF, AIRCRAFT LOST PRESSURIZATION.  FLIGHT ATTENDANT REPORTED LOUD NOISE FROM R-1 DOOR.  RETURNED TO AIRPORT FOR LANDING.  FOUND R-1 DOOR NOT CLOSED.  UPPER FORWARD CORNER NOT IN ROLLER.  OPENED AND CLOSED DOOR.  OPERATION CHECKED NORMAL.  LIGHT EXTINGUISHED PER MM 52-12-0.  (M)
